Volume 15, Issue 1
A new inexactness criterion for approximate logarithmic-quadratic proximal methods

A. Bnouhachem

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 15 (2006), pp. 74-81

Published online: 2006-02

Preview Full PDF 349 2327
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-15-74, author = {A. Bnouhachem}, title = {A new inexactness criterion for approximate logarithmic-quadratic proximal methods}, journal = {Numerical Mathematics, a Journal of Chinese Universities}, year = {2006}, volume = {15}, number = {1}, pages = {74--81}, abstract = {}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10087.html} }
TY - JOUR T1 - A new inexactness criterion for approximate logarithmic-quadratic proximal methods AU - A. Bnouhachem JO - Numerical Mathematics, a Journal of Chinese Universities VL - 1 SP - 74 EP - 81 PY - 2006 DA - 2006/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/nm/10087.html KW - AB -
A. Bnouhachem. (1970). A new inexactness criterion for approximate logarithmic-quadratic proximal methods. Numerical Mathematics, a Journal of Chinese Universities. 15 (1). 74-81. doi:
Copy to clipboard
The citation has been copied to your clipboard